• GoodSense Ibuprofen Pain Reliever-Fever Reducer Tablets 200 mg 100 Count

GoodSense Ibuprofen Pain Reliever-Fever Reducer Tablets 200 mg 100 Count

Availability in stock
Brand GoodSense

Good Sense Ibuprofen Tablets Pain Reliever/Fever Reducer (NSAID) 200mg temporarily relieves minor aches and pains due to headache muscular aches minor pain of arthritis toothache backache the common cold and menstrual cramps temporarily reduces fever. Compare to the active ingredient of Advil Ibuprofen Tablets.

Features
  • Compare to the active ingredient of Advil Ibuprofen Tablets.
  • Pain Reliever and Fever Reducer.
  • Temporarily relieves minor aches and pains due to headache muscular aches minor pain of arthritis toothache backache the common cold and menstrual cramps; temporarily reduces fever.
  • NSAID Nonsteroidal Anti-Inflammatory Drug.
  • Keep Carton For Reference.
Ingredients

ACTIVE INGREDIENT IN EACH TABLET: Ibuprofen 200mg (NSAID). INACTIVE INGREDIENTS: colloidal silicon dioxide corn starch croscarmellose sodium hypromellose iron oxide red iron oxide yellow microcrystalline cellulose polyethylene glycol polysorbate 80 stearic acid titanium dioxide. nonsteroidal anti-inflammatory drug.

Directions

Do not take more than directed. The smallest effective dose should be used; Adults and children 12 years and older: take 1 tablet every 4 to 6 hours while symptoms persist; If pain or fever does not respond to 1 tablet 2 tablets may be used; Do not exceed 6 tablets in 24 hours unless directed by a doctor; Children under 12 years: ask a doctor.

Safety Warning

Ibuprofen may cause a severe allergic reaction especially in people allergic to aspirin. Symptoms may include hives asthma (wheezing) skin reddening blister facial swelling shock and rash. If an allergic reaction occurs stop use and seek medical help immediately.

$10.27 $ 7.61
Buy Now